Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Prescribed Propysalic for dark spots on feet. Now skin is dry, dark and patchy. What should I do?

User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 1972
Answered : 25 Questions
Question
A few dark spots appeared on my feet which the dermatologist said was a fungal infection caused by my sandals. He prescribed me Propysalic NF6 for a week and asked to visit him again.
However, i could not see him after the week and continued applying it. Now, the skin around the are has dried, darkened and appears to be patchy. What should i do?
Posted Sun, 9 Sep 2012 in Skin Hair and Nails
 
 
Answered by Dr. R. P. Gupta 35 minutes later
Hello
Thanks for writing in.
From the description of your lesions, it seems you had contact dermatitis to sandals (and not fungal infection) for which you were prescribed topical steroid and salicylic acid combination by your dermatologist. It seems like since you have been applying it, the lesions have healed with post-inflammatory hyperpigmentation and dryness. For this, you can apply a moisturizer and a mild steroid combination like Betnovate which will take care of pigmentation over a period of time. However, it will be best to get visually examined or upload a photograph of the lesion. Please use the 'Upload your reports' section on the right to upload a picture

Hope this helps.

Dr. R.P. Gupta
Dermatologist & Laser Surgeon
Delhi
Above answer was peer-reviewed by
 
Follow-up: Prescribed Propysalic for dark spots on feet. Now skin is dry, dark and patchy. What should I do? 15 hours later
Hello Doctor,
Thank you for your quick response. I am uploading the pictures of the lesions as asked by you. Kindly check them and reply.
 
 
Answered by Dr. R. P. Gupta 8 hours later
Hello

I have seen the photographs. It seems you are having post inflammatory hyperpigmentation. Follow the treatment advised in the above post. It will help.

Regards
Dr. R.P. Gupta
Dermatologist & Laser Surgeon
Delhi
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor